April 2023 ALGEBRAIC DEGREE OF SERIES OF RECIPROCAL ALGEBRAIC INTEGERS
Mathias Løkkegaard Laursen
Rocky Mountain J. Math. 53(2): 517-529 (April 2023). DOI: 10.1216/rmj.2023.53.517

Abstract

We give sufficient conditions for any linear combination over of numbers n=1b1,nα1,n,,n=1bK,nαK,n to have algebraic degree greater than an arbitrary fixed integer D when the numbers αi,n are algebraic integers of sufficiently rapidly increasing modulus and the bi,n are positive integers that are not too large.

Citation

Download Citation

Mathias Løkkegaard Laursen. "ALGEBRAIC DEGREE OF SERIES OF RECIPROCAL ALGEBRAIC INTEGERS." Rocky Mountain J. Math. 53 (2) 517 - 529, April 2023. https://doi.org/10.1216/rmj.2023.53.517

Information

Received: 22 March 2022; Revised: 30 May 2022; Accepted: 9 July 2022; Published: April 2023
First available in Project Euclid: 20 June 2023

MathSciNet: MR4604770
zbMATH: 07725151
Digital Object Identifier: 10.1216/rmj.2023.53.517

Subjects:
Primary: 11J72

Keywords: algebraic degree , algebraic integers , infinite series , Irrationality

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.53 • No. 2 • April 2023
Back to Top